# SDR 2012FA0000529

- Difficulty date: August 3, 2012
- Submitted: August 3, 2012
- Operation: General aviation
- Aircraft: N424QS
- Make and model: Gulstm GIV
- Aircraft serial: 1324
- Aircraft time: 12,480 hours, 6,157 cycles
- System (JASC): 5700 · Wing Structure
- Part: Track
- Part number: 1159WM200514
- Condition: Corroded
- Location: Unknown
- Part time: 12,480 hours, 6,157 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT "B" TRACK CORRODED.
